MathSciNet Relay Station
MathSciNet bibliographic data
MR790770 35J65 (49A60)
Gimbert, Francis Problèmes de Neumann quasilinéaires. (French) [Quasilinear Neumann problems] J. Funct. Anal. 62 (1985), no. 1, 65–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement